# SDR TRAX200701175

- Difficulty date: August 12, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 15,299 hours, 12,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 625 CLIPS ARE CRACKED ON THE LT AND RT SIDE (MARKED).  REMOVED AND REPLACED LT AND RT 625 CLIPS IAW CRJ 200 SRM 51-00-00, LT 10397.  SUPPLEMENTAL - SDR CLOSED 08/21/07.
